# SDR SWAA115122

- Difficulty date: July 16, 2011
- Submitted: July 19, 2011
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 18,019 hours, 10,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EEPLS LENS BROKEN.  REMOVED AND REPLACED LENS PER MM.
